Firm reflections generated by complete metric spaces
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 48 (2007) no. 4, pp. 243-260.
@article{CTGDC_2007__48_4_243_0,
     author = {Colebunders, E. and Gerlo, A.},
     title = {Firm reflections generated by complete metric spaces},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {243--260},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {48},
     number = {4},
     year = {2007},
     zbl = {1293.18001},
     mrnumber = {2394012},
     language = {en},
     url = {archive.numdam.org/item/CTGDC_2007__48_4_243_0/}
}
Colebunders, E.; Gerlo, A. Firm reflections generated by complete metric spaces. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 48 (2007) no. 4, pp. 243-260. http://archive.numdam.org/item/CTGDC_2007__48_4_243_0/

[1] J. Adámek, H. Herrlich and G.E. Strecker. Abstract and Concrete Categories, John Wiley & Sons, New York, 1990. | MR 1051419 | Zbl 0695.18001

[2] G.C.L. Brümmer and M. Sioen. Asymmetry and bicompletion of approach spaces, Topology Appl., 153 (2006), 3101-3112. | MR 2259812 | Zbl 1106.54005

[3] G.C.L. Brümmer and E. Giuli. A categorical concept of completion of objects, Comment. Math. Univ. Carolinae 33,1, 1992, 131-147. | MR 1173755 | Zbl 0760.18005

[4] G.C.L. Brümmer, E. Giuli and H. Herrlich. Epireflections which are completions, Cahiers de Topologie et Géométrie Différentielle Catégoriques, Vol. XXXIII, 1992, 71-93. | Numdam | MR 1163428 | Zbl 0760.18004

[5] V. Claes, E. Colebunders and A. Gerlo. Epimorphisms and Cowellpoweredness for Separated Metrically Generated Theories, Acta Math. Hungar., 114(1-2):133-152, 2007. | MR 2294919 | Zbl 1121.54023

[6] E. Colebunders and R. Lowen. Metrically generated theories, Proc. Amer. Math. Soc. 133 (2005), 1547-1556. | MR 2111956 | Zbl 1073.54006

[7] E. Colebunders, R. Lowen and M. Sioen. Saturated collections of metrics, Categorical structures and their applications, World Scientific, 2003, 51-65. | MR 2126991 | Zbl 1068.54001

[8] D. Dikranjan, H.P. Künzi Separation and epimorphisms in quasi uniform spaces, Applied Categ. Struct. 8 (2000), 175-207. | MR 1785843 | Zbl 0964.54021

[9] D. Dikranjan, W. Tholen. Categorical Structure of Closure Operators, Kluwer Academic Publishers, Dordrecht, 1995. | MR 1368854 | Zbl 0853.18002

[10] G. Di Maio, R. Lowen, S.A. Naimpally and M. Sioen. Gap functionals, proximities and hyperspace compactifications, Topology Appl., 153 (2005), 774-785. | MR 2203901 | Zbl 1101.54013

[11] A. Gerlo, E. Vandersmissen en C. Van Olmen. Sober approach spaces are firmly reflective for the class of epimorphic embeddings, Applied Categ. Struct. 14 (3) (2006), 251-258. | MR 2248547 | Zbl 1120.54009

[12] H.P. Künzi. Quasi Uniform spaces- eleven years later, Topology Proc., 18, 1993, 143-171. | MR 1305128 | Zbl 0815.54020

[13] R. Lowen. Approach Spaces: the Missing Link in the Topology Uniformity Metric Triad, Oxford Mathematical Monographs, Oxford University Press, 1997. | MR 1472024 | Zbl 0891.54001

[14] R. Lowen and B. Windels AUnif: a common supercategory of pMet and Unif Internat. J. Math. Math. Sci. 21, 2000, 447-461. | EuDML 47890 | MR 1486952 | Zbl 0890.54024

[15] Th. Marny. On epireflective subcategories of topological categories, General Topology Appl., 10(2), 1979, 175-181. | MR 527843 | Zbl 0415.54007

[16] A.F. Monna. Remarques sur les métriques non-Archimédiennes I, II, Indag Math. 12, 1950, 122-133 and 179-191. | Zbl 0038.10404

[17] G. Preuss. Theory of Topological Structures, Mathematics and its Applications, Kluwer Academic Publishers, 1988. | MR 937052 | Zbl 0649.54001